By Topic

On quasi-cyclic codes with rate l m (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

An integer linear programming problem and an additional divisibility condition are described such that they have a common solution if and only if there is a quasi-cyclic code with rate 1/m . A table of binary quasi-cyclic codes with dimensions seven and eight and rate 1/m for small m is included. In particular, there are binary linear codes with (length, dimension, minimum distance) =(35, 7,16), (42, 7,19), (80, 8, 37), (96, 8, 46) , and (112,8,54) .

Published in:

IEEE Transactions on Information Theory  (Volume:24 ,  Issue: 5 )